# SDR IPXA2018053030171

- Difficulty date: May 27, 2018
- Submitted: May 30, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381337800000
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CROSSBEAM AT FR 49 Y-450 IS BENT. REMOVED AND REPLACED CROSSBEAM PER SRM 51-40-21
